# SDR DALA2025092907033

- Difficulty date: September 23, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 27,491 hours, 10,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1214002) AFT CARGO DOORWAY THRESHOLD WEB CORRODED. EVALUATED & REPLACED THE AFT CARGO LOWER MAIN SILL WEB IAW B737- 900 SRM 53-60-15-1-A1 & SRM 51-40-02-0G.
